Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rafale

Need your opinion on my red marks (picture)

Recommended Posts

Hi,

I have been on Tetracycline (antibiotic) for about 6 months now and even if I didn’t get rid of acne yet, I am controlling it very well. I got only “the occasional pimple†from time to time.

My main concern now is the red marks left by acne (hyperpigmentation). My skin is a little bit brown/dark (white but not Caucasian white) and the red marks persist a lot. I need something to make the healing go faster.

Until now, I only tried vinegar (apple vinegar) but it didn’t show any perceptible amelioration. Reading this section of the forum gave me a lot of possible solutions, and while it’s nice to have choice, it’s a bit confusing too. I thought that showing some picture will give you a hint about the best choice in my case (see attachment)

post-77275-1212609747_thumb.jpg

I thought of purchasing glycol acid. Can you recommend me a good online buying website where I can get a kit or something I can do at home?

Also, my dermatologist told me it’s a good thing to go outside and get some sun. According to him, I don’t have a hyper pigmentation problem, only some “blood vessel formed on the surface as part of the healing processâ€. What do you think of that?

Thank you.

post-77275-1212609747_thumb.jpg

Share this post


Link to post
Share on other sites

my face has the EXACT problem yours has (red marks). ive been on Benzaclin and Tazorac for about a year now but the results are very inconsistent. a month of barely visible red marks and no acne, aside little ones now n then, but there are months where im convinced that its doing NOTHING for my skin by the count of many new cystic n other kinds of acne.

right now i am on Glutathione and other skin lightening products and it slowly helps the red marks fade. but i dont want to recommend this to you unless u want lighter skin like i do

^-^

Share this post


Link to post
Share on other sites

I think those redmarks you posted a pic of will definitely go away with time. I would be surprised if it even took a year; it will probably take less. Just buy an AHA product or talk to your derm about Neobenz micro or SA

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×